# SDR USAA2013040300001

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 40,247 hours, 16,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT LOCATION SIGN AT MAIN AISLE AFT CABIN HAS NO LIGHTS ILLUMINATED - 14 OF 14 BULBS OUT.  MAINTENANCE REPLACED EXIT LOCATOR LIGHT ASSEMBLY AT AFT CABIN AISLE LIGHT.  OPS CHECK GOOD.
